# SDR CA100202006

- Difficulty date: January 27, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,549 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Bearing Seal
- Condition: Leaking
- Location: Turbine Section
- Part time: 4,447 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ODD SMOKE SMELL IN CABIN WHEN BLEED HEAT WAS APPLIED. COMPRESSOR WASH PERFORMED WITH NO RESULTS. ENGINE BORESCOPE COMPLETED AND NR2 BRG FOUND TO BE LEAKING A BIT. ENGINE SENT AND REPAIRED. ENGINE REINSTALLED AND PROBLEM WAS CORRECTED. (TC 20100202006)
